# SDR MASA00022

- Difficulty date: February 16, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Exit
- Component: Light Assy
- Component part number: BM1000602
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5807 - PHL-MKE - DURING STANDARD PRE-FLIGHT CHEC, THE CREW NOTED BOTH OVERWING EMERGENCY EXIT FLOOD LIGHTS ON THE LEFT SIDE OF THE AIRCRAFT WERE INOPERATIVE.  MAINTENANCE WAS DISPATCHED AND REMOVED AND REPLACED THE FLOOR LIGHTS.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
